Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 45, NWS JSJ

December 5, 2015

NWS JSJ issued this small craft advisory at Dec 5, 2015, 8:23 PM CST. It took effect at Dec 6, 2015, 6:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2015, 8:23 PM CST (02:23 UTC)
In effect from
Dec 6, 2015, 6:00 AM CST
Expired
Dec 7, 2015, 6:00 AM CST
In force
24 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHCA72 TJSJ 060223
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1023 PM AST SAT DEC 5 2015

...CHOPPY AND ROUGH SEAS EXPECTED THROUGH LATE SUNDAY...

.FRESH TRADE WINDS WILL RESULT IN CHOPPY AND ROUGH CONDITIONS
ACROSS THE OFFSHORE WATERS THROUGH AT LEAST LATE SUNDAY.

AMZ722-732-741-061030-
/O.CAN.TJSJ.SC.Y.0044.000000T0000Z-151207T0000Z/
/O.NEW.TJSJ.SC.Y.0045.151206T1200Z-151207T0600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1023 PM AST SAT DEC 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 AM AST
MONDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-061030-
/O.EXB.TJSJ.SC.Y.0044.151206T1200Z-151207T0600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1023 PM AST SAT DEC 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 2 AM AST
MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 2 AM AST
MONDAY. 

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-061030-
/O.EXT.TJSJ.SC.Y.0044.000000T0000Z-151208T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1023 PM AST SAT DEC 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
473 
WHCA72 TJSJ 060811
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
411 AM AST SUN DEC 6 2015

...CHOPPY AND ROUGH SEAS EXPECTED THROUGH MONDAY...

.FRESH TRADE WINDS WILL RESULT IN CHOPPY AND ROUGH CONDITIONS
ACROSS THE OFFSHORE WATERS THROUGH AT LEAST MONDAY.

AMZ710-061615-
/O.CON.TJSJ.SC.Y.0044.000000T0000Z-151208T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
411 AM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-732-741-061615-
/O.CON.TJSJ.SC.Y.0045.151206T1200Z-151207T0600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
411 AM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-061615-
/O.CON.TJSJ.SC.Y.0044.151206T1200Z-151207T0600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
411 AM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
801 
WHCA72 TJSJ 061428
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1028 AM AST SUN DEC 6 2015

...CHOPPY AND ROUGH SEAS EXPECTED THROUGH MONDAY...

.FRESH TRADE WINDS WILL RESULT IN CHOPPY AND ROUGH CONDITIONS
ACROSS THE OFFSHORE WATERS THROUGH AT LEAST MONDAY.

AMZ722-732-741-062230-
/O.CON.TJSJ.SC.Y.0045.000000T0000Z-151207T0600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1028 AM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-062230-
/O.CON.TJSJ.SC.Y.0044.000000T0000Z-151207T0600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1028 AM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-062230-
/O.CON.TJSJ.SC.Y.0044.000000T0000Z-151208T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1028 AM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
048 
WHCA72 TJSJ 062029
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
429 PM AST SUN DEC 6 2015

...CHOPPY AND ROUGH SEAS EXPECTED THROUGH MONDAY...

.FRESH TRADE WINDS WILL RESULT IN CHOPPY AND ROUGH CONDITIONS
ACROSS THE OFFSHORE WATERS THROUGH AT LEAST MONDAY.

AMZ722-732-741-070430-
/O.CON.TJSJ.SC.Y.0045.000000T0000Z-151207T0600Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
429 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-070430-
/O.CON.TJSJ.SC.Y.0044.000000T0000Z-151207T0600Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
429 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-070430-
/O.CON.TJSJ.SC.Y.0044.000000T0000Z-151208T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
429 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
083 
WHCA72 TJSJ 070239
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1039 PM AST SUN DEC 6 2015

...CHOPPY AND ROUGH SEAS EXPECTED THROUGH MONDAY...

.FRESH TRADE WINDS WILL RESULT IN CHOPPY AND ROUGH CONDITIONS
ACROSS THE OFFSHORE WATERS THROUGH AT LEAST MONDAY.

AMZ741-070345-
/O.CAN.TJSJ.SC.Y.0045.000000T0000Z-151207T0600Z/
MONA PASSAGE SOUTHWARD TO 17N-
1039 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS IN THE MONA PASSAGE HAVE DROPPED BELOW 7 FEET.

$$

AMZ722-732-071045-
/O.EXT.TJSJ.SC.Y.0045.000000T0000Z-151207T1200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
1039 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-071045-
/O.EXT.TJSJ.SC.Y.0044.000000T0000Z-151207T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1039 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-071045-
/O.EXT.TJSJ.SC.Y.0044.000000T0000Z-151207T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1039 PM AST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST MONDAY...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
729 
WHCA72 TJSJ 070834
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
434 AM AST MON DEC 7 2015

...CHOPPY SEAS CONTINUE ACROSS PORTIONS OF THE REGIONAL WATERS...

.MODERATE TO LOCALLY FRESH TRADE WINDS WILL RESULT IN CHOPPY
CONDITIONS ACROSS PORTIONS OF THE OFFSHORE WATERS UNTIL LATER
TODAY.

AMZ715-725-070945-
/O.CAN.TJSJ.SC.Y.0044.000000T0000Z-151207T1200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
434 AM AST MON DEC 7 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

RECENT MARINE OBS AND BUOY DATA SUGGEST THAT SEAS HAVE DROPPED
BELOW 7 FEET IN THESE AREAS.

$$

AMZ732-070945-
/O.CAN.TJSJ.SC.Y.0045.000000T0000Z-151207T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
434 AM AST MON DEC 7 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

RECENT MARINE OBS AND BUOY DATA SUGGEST THAT SEAS HAVE DROPPED
BELOW 7 FEET IN THESE AREAS.

$$

AMZ722-071200-
/O.CON.TJSJ.SC.Y.0045.000000T0000Z-151207T1200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
434 AM AST MON DEC 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-071645-
/O.CON.TJSJ.SC.Y.0044.000000T0000Z-151207T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
434 AM AST MON DEC 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT AT LEAST UNTIL 2 PM AST
THIS AFTERNOON...

* WINDS...15 TO 20 KNOTS.

* WAVES/SEAS...UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 12:57 PM CST, 7 hours 26 minutes earlier.

Area forecast discussion, Dec 5, 12:57 PM CST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
257 PM AST SAT DEC 5 2015

.SYNOPSIS...TUTT ACROSS THE EASTERN CARIBBEAN WILL CONTINUE
TO WEAKEN THROUGH THE WEEKEND...WITH MID LEVEL RIDGE HOLDING
TILL EARLY NEXT WEEK. A MID TO UPPER LEVEL RIDGE WILL THEN BUILD
ACROSS THE AREA FROM THE WEST WED-THU. FRESH TRADES WILL PREVAIL
DURING THE NEXT SEVERAL DAYS.

&&

.DISCUSSION...PARTLY CLOUDY SKIES WERE OBSERVED ACROSS THE LOCAL
ISLANDS THROUGH THE DAY. ISOLATED TO SCATTERED PASSING SHOWERS
WERE NOTED MAINLY OVER THE COASTAL WATERS...WITH SOME OF THEM
AFFECTING THE USVI AND THE EAST COASTAL AREAS OF PUERTO RICO IN
THE MORNING AND EARLY AFTERNOON HOURS. SOME SHOWERS WERE ALSO
NOTED ACROSS WESTERN PUERTO RICO IN AFTERNOON.

MUCH OF THE UPCOMING WEEK THE LOCAL ISLANDS WILL REMAIN UNDER
NORMAL TO BELOW NORMAL PRECIPITABLE WATER AND FRESH TRADE WINDS.
THEREFORE...CONTINUE TO EXPECT TRADE WIND SHOWERS ACROSS WINDWARD
AREAS EACH DAY...WITH THE POSSIBILITY OF ISOLATED TO LOCALLY
SCATTERED SHOWERS DEVELOPING ACROSS WESTERN PUERTO RICO IN THE
AFTERNOON. BEST MOISTURE ADVECTION IS EXPECTED ON MONDAY AND LATE
NEXT WEEK. MODEL GUIDANCE SUGGESTS THAT THOSE DAYS PWAT WILL BE
ABOVE NORMAL LEVELS BUT WITH UNFAVORABLE UPPER LEVEL DYNAMICS.
AS A RESULT STILL EXPECT AFOREMENTIONED WEATHER PATTERN BUT WITH
BETTER AREAL COVERAGE MAINLY IN THE MORNING HOURS.

&&

.AVIATION...VFR CONDS EXPECTED AT ALL TERMINALS DURG THE NEXT 24
HRS...WITH QUICK PASSING SHRA/-SHRA TILL AT LEAST 05/22Z. EASTERLY
SFC WNDS AT 10 T0 15 KTS WITH LOCALIZED GUSTS THROUGH 05/22. NO
OTHER SIG WX IMPACTS ATTM.

&&

.MARINE...WIND WAVES EXPECTED TO RANGE BETWEEN 4-7 FEET...WITH
THE LOWEST SEAS EXPECTED ACROSS WESTERN PR. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR ALL THE OFFSHORE WATERS. SEAS
SHOULD IMPROVE BY EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  87  76  87  75 /  30  20  10  50
STT  87  76  86  77 /  20  20  20  50

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM AST SUNDAY FOR ANEGADA PASSAGE
     SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
     10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
     17N-MONA PASSAGE SOUTHWARD TO 17N.

&&

10/23
Hazardous weather outlook, Dec 5, 4:10 AM CST, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
610 AM AST SAT DEC 5 2015

AMZ710>745-PRZ001>013-061015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
610 AM AST SAT DEC 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-061015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
610 AM AST SAT DEC 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.